Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 4, NWS Springfield, MO

February 11, 2009Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Feb 11, 2009, 9:58 AM CST for Vernon County, Missouri. It took effect at Feb 11, 2009, 4:15 PM CST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 9:58 AM CST (15:58 UTC)
In effect from
Feb 11, 2009, 4:15 PM CST
Expired
Feb 13, 2009, 5:24 AM CST
In force
37 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Osage River at Horton (HTNM7).

Action stage
39 ft
Minor stage
41 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 111558
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 AM CST WED FEB 11 2009



...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY
.HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. 

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-120358-
/O.NEW.KSGF.FL.W.0004.090211T2215Z-090215T0024Z/
/HTNM7.1.ER.090211T2215Z.090212T1200Z.090214T0024Z.NO/
958 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE LITTLE OSAGE RIVER NEAR HORTON.
* FROM THIS AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 37.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 42.7 FEET BY TOMORROW MORNING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.


$$

MOC217-120357-
/O.NEW.KSGF.FL.W.0005.090213T0000Z-090216T1200Z/
/SCZM7.1.ER.090213T0000Z.090213T0600Z.090215T1200Z.NO/
958 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* FROM THURSDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 30.3 FEET BY FRIDAY MORNING.  THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$
5 follow-up statements
000 
WGUS83 KSGF 120257
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 
  
.WIDESPREAD HEAVY RAINFALL OF TWO INCHES OR MORE FROM TUESDAY NIGHT
INTO WEDNESDAY HAS CAUSED RIVER LEVELS TO RISE. THESE RIVERS ARE 
FORECAST TO RISE ABOVE FLOOD STAGE.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-121757-
/O.CON.KSGF.FL.W.0004.000000T0000Z-090215T0024Z/
/HTNM7.1.ER.090211T2302Z.090212T1200Z.090214T0024Z.NO/
857 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 41.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.


$$

MOC217-121756-
/O.CON.KSGF.FL.W.0002.000000T0000Z-090215T2136Z/
/NVDM7.1.ER.090212T0027Z.090212T1200Z.090214T2136Z.NO/
857 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD, WEST OF 
  THE GAGE SITE, TO BECOME IMPASSABLE. 

$$

MOC217-121756-
/O.CON.KSGF.FL.W.0005.090213T0000Z-090216T1200Z/
/SCZM7.1.ER.090213T0000Z.090213T0600Z.090215T1200Z.NO/
857 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* FROM THURSDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 30.3 FEET BY FRIDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$
000 
WGUS83 KSGF 121523
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 AM CST THU FEB 12 2009



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
.HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
RISE. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC169-130623-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-090214T1120Z/
/TBNM7.1.ER.090211T2120Z.090212T1300Z.090213T1120Z.NO/
923 AM CST THU FEB 12 2009

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 15.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LOWER TA 
  250 TRAINING AREA. 

$$

MOC217-130623-
/O.EXT.KSGF.FL.W.0004.000000T0000Z-090214T1017Z/
/HTNM7.1.ER.090211T2302Z.090212T1445Z.090213T1017Z.NO/
923 AM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM THURSDAY THE STAGE WAS 42.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

MOC217-130623-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-090214T2046Z/
/NVDM7.1.ER.090212T0027Z.090213T0000Z.090213T2046Z.NO/
923 AM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM THURSDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$
000 
WGUS83 KSGF 122107
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CST THU FEB 12 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 

.RUNOFF FROM HEAVY RAINFALL ON TUESDAY AND WEDENSDAY HAS CAUSED 
RIVER LEVELS TO RISE ABOVE FLOOD STAGE. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC169-131207-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-090214T1000Z/
/TBNM7.1.ER.090211T2120Z.090212T1300Z.090213T1000Z.NO/
307 PM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM THURSDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 15.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LOWER TA 
  250 TRAINING AREA. 

$$

MOC217-131206-
/O.CON.KSGF.FL.W.0004.000000T0000Z-090214T1017Z/
/HTNM7.1.ER.090211T2302Z.090212T1645Z.090213T1017Z.NO/
307 PM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:45 PM THURSDAY THE STAGE WAS 42.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 41.0 FEET. 
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

MOC217-131206-
/O.CON.KSGF.FL.W.0002.000000T0000Z-090214T2046Z/
/NVDM7.1.ER.090212T0027Z.090212T2045Z.090213T2046Z.NO/
307 PM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:45 PM THURSDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$
000 
WGUS83 KSGF 130400
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CST THU FEB 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 

.RUNOFF FROM HEAVY RAINFALL ON TUESDAY AND WEDNESDAY HAS CAUSED RIVER 
LEVELS TO RISE ABOVE FLOOD STAGE. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC169-131900-
/O.CON.KSGF.FL.W.0001.000000T0000Z-090214T1000Z/
/TBNM7.1.ER.090211T2120Z.090212T1300Z.090213T1000Z.NO/
1000 PM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM THURSDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 15.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LOWER TA 
  250 TRAINING AREA. 

$$

MOC217-131900-
/O.CON.KSGF.FL.W.0004.000000T0000Z-090214T1017Z/
/HTNM7.1.ER.090211T2302Z.090212T1645Z.090213T1017Z.NO/
1000 PM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM THURSDAY THE STAGE WAS 41.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 41.0 FEET. 
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

MOC217-131900-
/O.CON.KSGF.FL.W.0002.000000T0000Z-090214T2046Z/
/NVDM7.1.ER.090212T0027Z.090213T0345Z.090213T2046Z.NO/
1000 PM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM THURSDAY THE STAGE WAS 22.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$
000 
WGUS83 KSGF 131124
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 AM CST FRI FEB 13 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY

.RIVER LEVELS HAVE FALLEN BELOW FLOOD STAGE AND ARE EXPECTED TO 
CONTINUE TO FALL.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-131154-
/O.CAN.KSGF.FL.W.0004.000000T0000Z-090214T1017Z/
/HTNM7.1.ER.090211T2302Z.090212T1645Z.090213T0626Z.NO/
524 AM CST FRI FEB 13 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* AT  4:45 AM FRIDAY THE STAGE WAS 40.2 FEET. 
* FELL BELOW FLOOD STAGE AT 12:26 AM FRIDAY.
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 34.1 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 11, 5:54 AM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Feb 11, 5:54 AM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CST WED FEB 11 2009

...UPDATE TO AVIATION...

.UPDATE...

THE THREAT FOR SEVERE WEATHER HAS ALL BUT ENDED ACROSS THE MISSOURI
OZARKS AND SOUTHEAST KANSAS. THE REMAINING TORNADO WATCH FOR SOUTH
CENTRAL MISSOURI WILL BE CANCELLED. LOCALIZED FLOODING WILL REMAIN
POSSIBLE ACROSS FAR SOUTHWEST AND CENTRAL MISSOURI THROUGH THE
EARLY MORNING HOURS AS RUNOFF CONTINUES.

FOSTER

&&

.DISCUSSION...

A POTENT UPPER LOW WAS TRACKING ACROSS THE RED RIVER VALLEY EARLY
WEDNESDAY. AN ASSOCIATED SURFACE LOW APPEARED TO BE RESTRUCTURING
OVER THE OZARKS. STRONG TO SEVER CONVECTION HAD MOVED EAST OF THE
OZARKS. HOWEVER A SHIELD OF OF DEFORMATION RAINFALL WAS SPREADING
NORTHEAST ACROSS SOUTHERN MISSOURI. THIS PRECIPITATION WILL LIKELY
PERSIST INTO THE MORNING AS THE UPPER LOW LIFTS NORTHEAST ACROSS
THE REGION. WILL HAVE TO MONITOR THE POTENTIAL FOR A LITTLE WET
SNOW MIXING IN WITH THE RAIN FROM SOUTHEAST KANSAS INTO CENTRAL
MISSOURI AS COLDER AIR SPILLS SOUTHWARD. HOWEVER SURFACE TEMPERATURES
WILL REMAIN ABOVE FREEZING AND NO ACCUMULATION WOULD BE EXPECTED
IF THIS MATERIALIZED.

A VERY WINDY DAY IS IN STORE. NORTHWEST WINDS WILL INCREASE THIS
MORNING AS THE SURFACE LOW TRACKS NORTHEAST OF THE OZARKS. COLD
AIR ADVECTION WILL PROMOTE DEEP MIXING POTENTIAL AND MOMENTUM
TRANSFER. THE WIND ADVISORY WILL REMAIN EFFECT TODAY.

TRANQUIL WEATHER WILL RETURN TONIGHT AND PERSIST INTO THURSDAY AS
AN UPPER LEVEL RIDGE BUILDS ACROSS CENTRAL U.S. TEMPERATURES WILL
REMAIN NEAR TO SLIGHTLY ABOVE NORMAL.

THE NEXT IN A SERIES OF SHORT WAVE TROUGHS WILL TRACK ACROSS THE
SOUTHERN ROCKIES AND EVENTUALLY THE CENTRAL PLAINS AS WE HEAD INTO
LATER FRIDAY AND SATURDAY. MODELS CONTINUE TO TRACK THE SHORTWAVE
JUST NORTH OF OUR AREA. DESPITE MORE LIMITED MOISTURE IT APPEARS
THERE WILL BE A DECENT CHANCE OF LIGHT PRECIPITATION.

RATHER ACTIVE PATTERN WILL PERSIST INTO NEXT WEEK WITH THE NEXT
UPPER TROUGH APPROACHING THE AREA BY TUESDAY. MUCH UNCERTAINTY
CONTINUES IN THE EXTENDED PERIODS BUT THE LATEST MODELS HAVE
TRENDED TOWARD A COLDER SYSTEM.

FOSTER

&&

.AVIATION...

UPPER LOW FORECAST TO TRACK ACROSS NORTHEAST OKLAHOMA INTO
SOUTHERN MISSOURI THIS MORNING SHOULD CONTINUE RAIN CHANCES AT
BOTH JLN AND SGF. WINDS FORECAST TO A MORE NORTHWEST...UPSLOPE
FLOW THAT SHOULD LOWER CEILINGS TO IFR BRIEFLY FROM 15Z TO 18Z.
ONCE THE LOW TRACKS OFF INTO EASTERN MISSOURI...CEILINGS SHOULD
IMPROVE TO VFR.

CLAYCOMB
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR KSZ073-097-101.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Feb 11, 9:32 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CST WED FEB 11 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
932 AM CST WED FEB 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE
 TODAY ACROSS THE OUTLOOK AREA. LOW WATER CROSSINGS WILL BE
 MOST PRONE TO FLOODING.

 WIND GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE FROM LATE MORNING
 INTO THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Feb 11, 6:20 AM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLOOD            4 NE VANZANT            37.01N  92.25W
02/11/2009                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE EE NEAR THE LITTLE NORTH RIVER CLOSED. TIME
            ESTIMATED.

&&

AF
Local storm report, Feb 11, 6:21 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLOOD            HOUSTON                 37.33N  91.96W
02/11/2009                   TEXAS              MO   DEPT OF HIGHWAYS

            ROUTE F IN HOUSTON CLOSED DUE TO FLOODING. TIME
            ESTIMATED.

&&

CORRECTED REMARKS

AF
Local storm report, Feb 11, 6:32 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FUNNEL CLOUD     6 NNW MCCUNE            37.43N 95.06W
02/10/2009                   CRAWFORD           KS   TRAINED SPOTTER

            TRAINED SPOTTERS REPORT A FUNNEL CLOUD 6 MILES NORTHWEST
            OF MCCUNE

0814 PM     HAIL             4 W GIRARD              37.51N 94.91W
02/10/2009  E0.88 INCH       CRAWFORD           KS   EMERGENCY MNGR

            NICKEL SIZE HAIL AND STRONG WINDS

0845 PM     TSTM WND DMG     FORT SCOTT              37.84N 94.71W
02/10/2009                   BOURBON            KS   EMERGENCY MNGR

            SEMI TRACTOR TRAILOR OVERTURNED

0915 PM     TSTM WND GST     PINEVILLE               36.59N 94.38W
02/10/2009  E40.00 MPH       MCDONALD           MO   EMERGENCY MNGR

            40 MPH WINDS

0925 PM     TSTM WND DMG     10 N GRANBY             37.06N 94.25W
02/10/2009                   JASPER             MO   AMATEUR RADIO

            POWER OUT DUE TO HIGH WINDS

0959 PM     TSTM WND GST     MOUNT VERNON            37.10N 93.82W
02/10/2009  E50.00 MPH       LAWRENCE           MO   LAW ENFORCEMENT

1024 PM     TSTM WND GST     MOUNT VERNON            37.10N 93.82W
02/10/2009  E50.00 MPH       LAWRENCE           MO   AMATEUR RADIO

1050 PM     TSTM WND DMG     1 S SPRINGFIELD         37.18N 93.29W
02/10/2009                   GREENE             MO   BROADCAST MEDIA

            4400 BLOCK OF SOUTH GLEN AND LARK. DUPLEX APARTMENT
            GARAGE COLLAPSED ONTO THE GARAGE. TWO BLOCKS SOUTH OF
            WHERE INITIAL DAMAGE REPORTS WERE RECEIVED

1050 PM     TSTM WND DMG     1 S SPRINGFIELD         37.18N 93.29W
02/10/2009                   GREENE             MO   EMERGENCY MNGR

            SEVERAL REPORTS OF STRUCTURAL DAMAGE TO HOMES...TREES
            DOWN...AND POWER OUTAGES.

1052 PM     TSTM WND DMG     2 NE SPRINGFIELD        37.22N 93.26W
02/10/2009                   GREENE             MO   EMERGENCY MNGR

            AMERICA INN SIGN TWISTED AND DAMAGED NEAR HIGHWAY 65 AND
            KEARNEY AVENUE

1115 PM     TSTM WND GST     BRUNER                  37.01N 92.99W
02/10/2009  E65.00 MPH       CHRISTIAN          MO   AMATEUR RADIO

1133 PM     TSTM WND GST     SEYMOUR                 37.15N 92.77W
02/10/2009  E50.00 MPH       WEBSTER            MO   AMATEUR RADIO

1141 PM     TSTM WND GST     AVA                     36.95N 92.66W
02/10/2009  M44.00 MPH       DOUGLAS            MO   EMERGENCY MNGR

            44 MPH WIND GUST MEASURED IN AVA.

1249 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
02/11/2009                   NEWTON             MO   LAW ENFORCEMENT

            SPRING STREET IN NEOSHO IS CURRENTLY FLOODED.

0130 AM     FLOOD            HOUSTON                 37.33N 91.96W
02/11/2009                   TEXAS              MO   DEPT OF HIGHWAYS

            ROUTE F IN HOUSTON CLOSED DUE TO FLOODING.  TIME
            ESTIMATED.

0131 AM     FLASH FLOOD      3 N DIXON               38.03N 92.09W
02/11/2009                   MARIES             MO   TRAINED SPOTTER

            SEVERAL COUNTY ROADS AND CITY STREETS FLOODED IN AND
            AROUND DIXON.

0145 AM     FLOOD            4 NE VANZANT            37.01N 92.25W
02/11/2009                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE EE NEAR THE LITTLE NORTH RIVER CLOSED. TIME
            ESTIMATED.

&&

AFOSTER
Local storm report, Feb 11, 9:20 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TORNADO          SPRINGFIELD             37.20N 93.29W
02/10/2009                   GREENE             MO   NWS STORM SURVEY

            THE INITIAL REPORTS FROM A NWS GROUND SURVEY INDICATE
            THAT A TORNADO INTERMITTENTLY CAUSED DAMAGE TO HOMES AND
            BUSINESSES ALONG WITH TREES AND POWER LINES STARTING
            SOUTHWEST OF THE INTERSTECTION OF REPUBLIC AND SCENIC
            EXTENDING NORTHEAST TO THE INTERSECTION OF FREEMONT AND
            CATALPA. BASED UPON THESE INTIAL REPORTS WINDS UP TO 100
            MPH...OR EF1 ON THE ENHANCED FUJITA SCALE...WAS INDICATED
            BY THE DAMAGE.

&&

SRUNNELS
Local storm report, Feb 11, 9:37 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      FORT SCOTT              37.84N 94.71W
02/11/2009                   BOURBON            KS   EMERGENCY MNGR

            THE MARMATON RIVER FLOODED LOW LYING AREAS NEAR THE
            RIVER. BOURBON COUNTY EMERGENCY MANAGEMENT RELAYED TO THE
            NWS THAT 5 ROADS WERE IMPASSABLE FROM THE FLOODED RIVER.

&&

DCRAMER
Local storm report, Feb 11, 9:41 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     2 E RIVERTON            37.07N 94.67W
02/10/2009                   CHEROKEE           KS   FIRE DEPT/RESCUE

            SEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE TREE ACROSS
            CHICO ROAD.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 8:12 PM CSTSevere Thunderstorm WarningSGFVernon43 min
Feb 10, 9:10 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton26 min
Feb 10, 10:21 PM CSTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton, Vernon7 hr
Feb 10, 10:35 PM CSTFlash Flood WarningSGFBenton, Camden, Cedar, Hickory, Maries, Miller and 2 more7 hr
Feb 10, 10:58 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more62 min
Feb 10, 11:08 PM CSTRiver Flood WarningSGFPulaski57 hr
Feb 10, 11:08 PM CSTRiver Flood WarningSGFVernon4 days
Feb 10, 11:08 PM CSTRiver Flood WarningSGFCedar22 hr
Feb 11, 5:10 AM CSTAreal Flood AdvisorySGFBarton, Benton, Camden, Cedar, Hickory, Jasper and 7 more8 hr
Feb 11, 5:45 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more11 hr
Feb 11, 7:25 AM CSTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Jasper, McDonald and 3 more7 hr
Feb 11, 8:41 AM CSTAreal Flood WarningSGFCamden, Christian, Dallas, Douglas, Greene, Hickory and 12 more8 hr
Feb 11, 9:58 AM CSTRiver Flood WarningSGFVernon24 hr
Feb 11, 4:56 PM CSTAreal Flood WarningSGFCamden, Dallas, Dent, Douglas, Howell, Morgan and 7 more18 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.